# SDR CA020510008

- Difficulty date: April 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82974216001
- Condition: Leaking
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTICED THE NR 1 HYDRAULIC QUANTITY DECREASING. AN UNEENTFUL LANDING WAS COMPLETED. THE MAINTENANCE CREW DISCOVERED THE NR 1 ENGINE DRIVEN PUMP CASE DRAIN LINE HAD CHAFED THROUGH ON A FAIRLEAD CAUSING THE PIPE TO LEAK. THE PIPE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.AN INVESTIGATION DETERMINED THE CAUSE OF THE CHAFING WAS DUE TO A SUPPORT CLAMP NOT INSTALLED ON THE PIPE KEEPING IT AWAY FROM THE FAIRLEAD.
